RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Appl. Probab., 2017, Volume 54, Issue 2, Pages 588–602 (Mi jappp2)  

Path to survival for the critical branching processes in a random environment

Vladimir Vatutin, Elena Dyakonova

Steklov Mathematical Institute

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318
The work was supported, in part, by the Russian Foundation for Basic Research Project N 14-01-00318.


DOI: https://doi.org/10.1017/jpr.2017.19


Bibliographic databases:

ArXiv: 1603.03199
Document Type: Article
Received: 15.03.2016
Revised: 02.12.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jappp2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019